| Model Number |
H938176 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on evaluation of the reported particulate matter (pm) complaint, this event is determined to conform to a previously identified and well-characterized issue.An investigation has already been performed.The investigation concluded multiple failure modes related to multiple root causes associated with process/procedural controls, materials, environment, and machine/tooling during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that sixty eight (68) syringe inlets, micro-volume with luer lock end had particulate on the tubing and inside the packaging.The particles were identified during a visual inspection and prior to patient use.There was no patient involvement.No additional information is available.